# SDR HEEA0013198

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Gland
- Part number: 30006773
- Condition: Gouged
- Location: M/R Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAND FOUND TO BE GOUGED AT LOWER OUTER END.
